Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

How can I get rid of clonazepam tablet ?

i am 33yrs.old man. i am clonazepam addict since last 10yrs. how can i do or take to leave this problem. hight-165cm. waight-45kg.
Asked On : Thu, 26 May 2011
Answers:  3 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
I need to know, reason for taking clonazepam, initially. So that if that primary condition gets treated, u will be able be off clonazepam. There are few regimens for clonazepam dependence (e.g r u on lower dose or a higher dose ), r u taking any other drugs / alcohol, smoking etc. Treatment will depend also on any other family / wprk-place related issues u have ? U need detoxification followed by relapse prevention. U can contact me on for appointment for live chat, if u wish to
Answered: Sun, 19 Jun 2011
I find this answer helpful
General Surgeon Dr. Mitesh R. Trivedi's  Response
Hello and welcome to healthcare forum.
As you have mentioned that you are having this drug abuse since long, it is very difficult for you to stop the drug spontaneously by yourself. You have to consult at a deaddiction centre to come out of this drug addiction.
Best wishes for your health.
Answered: Thu, 9 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Clonazepam is a commonly used medication to reduce anxiety. However, when used for a long period, patient may become dependent on the drug. Prescriptions by untrained doctors who do not have adequate knowledge about its use complicates the problem.

Since your problem is long standing, it is advisable to consult a de-addiciton specialist/psychiatrist and give a detailed history about any stress that might be bothering you and also the pattern of drug use. With proper guidance from a specialist, and a bit of motivation from your side, you can overcome the problem.
Answered: Thu, 23 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor